Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ordered vector spaces


Authors: M. Hausner and J. G. Wendel
Journal: Proc. Amer. Math. Soc. 3 (1952), 977-982
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052045-1
MathSciNet review: 0052045
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Garrett Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, rev. ed., New York, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052045-1
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society